# SDR KCSA202107211083

- Difficulty date: July 21, 2021
- Submitted: July 22, 2021
- Operation: Air carrier
- Aircraft: N740CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24405
- Aircraft time: 94,369 hours, 16,161 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 310 Lbl 10
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STIFFENER ON NWW STA 310 LBL 10
